# SDR DALA2018033002122

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 81,352 hours, 36,094 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640 FRAME FOWARD BEND RADIUS IS CRACKED APPROXIMATELY .5 INCHES IN LENGH,  STRINGER 14L.   REPAIRED THE FRAME IAW ERA 556495-14AD, REV ORIGINAL.
